# SDR CALA9800540

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK FROM END OF STRINGER ON TOP OF RIB, SECOND UPPER STRINGER FROM AFT SPAR, WS 656.50, ACCESS 7217.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR WAS INSTALLED IAW EA 5762-01050.
